MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE CONVENIENCE KIT; UNIVERSAL BLOCK TRAY

MEDLINE INDUSTRIES, LP MEDLINE CONVENIENCE KIT; UNIVERSAL BLOCK TRAY
Catalog Number DYNJRA1644A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, in the 10ml syringe, the black rubber piece was deteriorated and caused some leaking.There was no further information.
 
Additional Manufacturer Narrative
According to the facility, in the 10ml syringe, the black rubber piece was deteriorated and caused some leaking.There was no further information.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.Demographics were not given but 0kg was entered since the portal is not accepting the weight field blank.

Brand Name
MEDLINE CONVENIENCE KIT
Common Device Name
UNIVERSAL BLOCK TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key24120689
Report Number1417592-2026-00060
Device Sequence Number13185929
Product Code OGJ
UDI-Device Identifier10193489440386
UDI-Public10193489440386
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2025
Device Catalogue NumberDYNJRA1644A
Device Lot Number25CMJ097
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown